Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 513128, 12 pages
Research Article

Nearly Jordan βˆ— -Homomorphisms between Unital 𝐢 βˆ— -Algebras

1Department of Mathematics, Urmia University, Urmia, Iran
2Department of Mathematics, Semnan University, P.O. Box 35195-363, Semnan, Iran
3Center of Excellence in Nonlinear Analysis and Applications (CENAA), Semnan University, Semnan, Iran

Received 26 February 2011; Revised 7 April 2011; Accepted 10 April 2011

Academic Editor: Irena Lasiecka

Copyright © 2011 A. Ebadian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Ebadian, S. Kaboli Gharetapeh, and M. Eshaghi Gordji, “Nearly Jordan -Homomorphisms between Unital -Algebras,” Abstract and Applied Analysis, vol. 2011, Article ID 513128, 12 pages, 2011.